Alert archive / Texas / Flash Flood Warnings in 2004
Flash Flood Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 13, 2004, 9:56 AM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2004, 9:56 AM CDT (14:56 UTC)
- Expired
- May 13, 2004, 12:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Bell County, TX, Falls County, TX, Leon County, TX, Milam County, TX, Robertson County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3428 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 131457
FFWFTW
TXC027-145-289-331-395-131745-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
956 AM CDT THU MAY 13 2004
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN NORTH CENTRAL TEXAS
FALLS COUNTY IN NORTH CENTRAL TEXAS
LEON COUNTY IN NORTHEAST TEXAS
MILAM COUNTY IN SOUTH CENTRAL TEXAS
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 1245 PM CDT
* AT 956 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY
RAIN CONTINUED TO FALL ACROSS MILAM...ROBERTSON...AND LEON
COUNTIES. MOVEMENT CONTINUES EAST NORTHEAST AROUND 20 MPH.
* THE THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL AFFECT
CAMERON...HEARNE...CALVERT...FRANKLIN...AND CENTERVILLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BELTON...BREMOND...
BUFFALO...HOLLAND...LITTLE RIVER-ACADEMY...LOTT...MARLIN...
ROGERS...ROSEBUD...SALADO AND TEMPLE.
THIS IS A VERY DANGEROUS SITUATION...TRAVEL ACROSS THE WARNED
COUNTIES SHOULD BE POSTPONED...IF POSSIBLE...UNTIL LATER TODAY.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3095 9772 3078 9727 3052 9715 3075 9663
3073 9656 3079 9647 3096 9635 3110 9599
3124 9576 3160 9581 3121 9660 3146 9681
$$2 follow-up statements
000
WGUS74 KFWD 131537
FFSFTW
TXC027-145-289-331-395-131745-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 AM CDT THU MAY 13 2004
...A FLASH FLOOD WARNING CONTINUES FOR LEON...FALLS...ROBERTSON...
BELL AND MILAM COUNTIES UNTIL 1245 PM CDT...
A VERY DANGEROUS FLASH FLOOD EVENT CONTINUES ACROSS THE WARNED
COUNTIES THIS MORNING AS HIGH WATER RESCUES...WASHED OUT
ROADWAYS...AND ROAD CLOSURES CONTINUE TO BE REPORTED.
AT 1035 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUED TO AFFECT MILAM...ROBERTSON...AND LEON
COUNTIES. RAINFALL ACROSS BELL AND FALLS COUNTIES HAS DIMINISHED
SIGNIFICANTLY...BUT HIGH WATER HAS CONTINUED THE FLASH FLOODING
THERE.
LATEST RADAR TRENDS SUGGEST THE HEAVIEST RAIN SHOULD SLOWLY MOVE
SOUTH OR MILAM...ROBERTSON AND LEON COUNTIES BY NOON.
HOWEVER...GIVEN RADAR ESTIMATES OF 10 TO 12 INCHES OF RAIN...THE
FLOODING PROBLEMS MAY WELL LINGER INTO THE EARLY AFTERNOON HOURS.
MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.
THIS IS A DANGEROUS SITUATION. IF YOU ARE NEAR...OR LIVE...IN A FLASH
FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT ATTEMPT
TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS FLOWING.
LAT...LON 3157 9583 3134 9573 3114 9578 3113 9600
3093 9638 3088 9642 3077 9647 3074 9657
3076 9664 3052 9715 3075 9727 3091 9765
3137 9670 3121 9660 3140 9624
$$000
WGUS74 KFWD 131640
FFSFTW
TXC027-145-289-331-395-131745-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 AM CDT THU MAY 13 2004
...A FLASH FLOOD WARNING CONTINUES FOR LEON...FALLS...BELL AND MILAM
COUNTIES UNTIL 1245 PM CDT...
...A FLASH FLOOD WARNING FOR A DAM BREAK CONTINUES FOR ROBERTSON
COUNTY UNTIL 215 PM CDT...
...VERY DANGEROUS FLASH FLOODING SITUATION CONTINUES...
HIGH WATER RESCUES AND WASHED OUT ROADWAYS CONTINUE ACROSS THE
WARNED AREAS LATE THIS MORNING. A DAM BREAK HAS ALSO OCCURRED IN
ROBERTSON COUNTY...NEAR HEARNE.
THIS IS A VERY DANGEROUS SITUATION AND TRAVEL ACROSS THE WARNED
AREAS...ESPECIALLY ACROSS ROBERTSON COUNTY...SHOULD BE AVOIDED...IF
AT ALL POSSIBLE...UNTIL LATER THIS AFTERNOON.
AT 1138 AM...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAINFALL
CONTINUED ACROSS EASTERN MILAM AND WESTERN ROBERTSON COUNTIES. LIGHT
TO MODERATE RAINFALL ALSO WAS INDICATED ACROSS LEON COUNTY. MOVEMENT
OF THE THUNDERSTORMS WILL CONTINUE EAST SOUTHEAST AROUND 20 MPH.
THE HEAVY RAIN AND THUNDERSTORMS SHOULD CONTINUE TO TAPER OFF...FROM
WEST TO EAST...THROUGH 1230 PM. HOWEVER...EVEN IF THE RAIN
COMPLETELY ENDS...FLOODING WILL LIKELY CONTINUE INTO THE AFTERNOON
AND A NEW FLASH FLOOD WARNING MAY BE REQUIRED.
MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.
THIS IS A DANGEROUS SITUATION. IF YOU ARE NEAR...OR LIVE...IN A FLASH
FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT ATTEMPT
TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS FLOWING.
LAT...LON 3091 9765 3076 9727 3051 9715 3075 9662
3072 9657 3076 9646 3090 9640 3111 9599
3113 9579 3138 9572 3160 9580 3122 9661
3141 9676
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 9:15 AM CDT, 41 minutes earlier.
Area forecast discussion, May 13, 9:15 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 915 AM CDT THU MAY 13 2004 .UPDATE... UPDATED ZONES TO UP POPS AREAWIDE AND TO ADD TORNADO WATCH FOR MILAM AND ROBERTSON COUNTIES...PER COORDINATION WITH SPC. HOWEVER... ONGOING AND FUTURE FLOODING APPEARS TO BE THE MAJOR THREAT FOR OUR SOUTHERN ZONES TODAY...WITH TRAINING TORRENTIAL RAINS THERE. IF THIS MORNINGS THUNDERSTORM COMPLEX DOES NOT HOSE THE ENVIRONMENT TOO MUCH...THE COLD FRONT TO THE NORTHWEST MAY SET UP ADDITIONAL MAJOR PROBLEMS IN AREAS WHICH HAVE ALREADY RECEIVED VERY HEAVY RAINS THIS MORNING. STAY TUNED. 30/SS && .AVIATION... 645 AM CDT AVIATION WEATHER CONCERNS THIS MORNING WILL BE PRIMARILY MVFR CEILINGS. HOWEVER...SOME TEMPO THUNDER IN WACO WILL BE NECESSARY BASED ON CURRENT RADAR TRENDS. CEILINGS THIS AFTERNOON SHOULD LIFT TO NEAR OR ABOVE 3000 FT AROUND MIDDAY. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE METROPLEX TAF SITES THROUGH THE DAY...WE ARE ANTICIPATING THE ACTIVITY IN THE SOUTH TO WEAKEN ONCE THE LOW LEVEL JET DECREASES...THEREFORE WILL NOT INCLUDE THUNDER UNTIL THIS EVENING (AROUND 2Z) WHEN THE COLD FRONT APPROACHES THE NORTHWEST COUNTIES. WE WILL HAVE TO KEEP A CLOSE EYE ON THE STORMS TO THE SOUTH FOR POSSIBLE IMPACT ON THE METROPLEX TAF SITES LATER THIS MORNING AND UPDATE IF NECESSARY. FROPA WILL BE DIFFICULT DUE TO THE AMOUNT OF CONVECTION EXPECTED AND MASKING BY OUTFLOW BOUNDARIES...SO WILL KEEP NORTH WIND SHIFT AROUND 6 Z AT THE METROPLEX SITES AND 8 Z AT WACO. THUNDERSTORMS SHOULD CONTINUE OVERNIGHT AND END JUST BEFORE BEFORE SUNRISE. 79 && .DISCUSSION... 445 AM CDT SHORTWAVE IN SW FLOW TRAVERSING SE TEXAS. HEALTHY STORMS SKIRTING SE CWA...NECESSITATING LIKELY POPS THERE THIS MORNING. ELSEWHERE... MORNING SHOULD BE FAIRLY QUIET. FRONT NOW INTO THE TEXAS PANHANDLE AND NW OKLAHOMA...WILL APPROACH NW CWA BY EARLY EVENING. DRYLINE CURRENTLY FURTHER EAST THAN WED MORNING...THOUGH WILL LIKELY STRUGGLE TO PROGRESS EASTWARD TODAY WITH CLOUDCOVER INHIBITING MIXING. EXPECT DRYLINE CONVECTION WITH DAYTIME HEATING AND APPROACHING FRONT. MOVEMENT OF INDIVIDUAL CELLS WILL BE TO THE NORTHEAST...BUT SOME DRYLINE CONVECTION MAY WORK INTO NW ZONES THIS AFTERNOON. SPC SLIGHT RISK FOR THIS AREA...WHERE TIMING OF INITIAL CONVECTION WILL COINCIDE WITH MAXIMUM DAYTIME HEATING. WITH ABUNDANT LOW-LEVEL MOISTURE AND CONSIDERABLE MID-LEVEL LAPSE RATES...SEVERE POTENTIAL EXISTS DESPITE MINIMAL SPEED SHEAR. DIRECTIONAL SHEAR WILL BE AT A PRIME NEAR FROPA...BUT TIMING WILL BE OVERNIGHT FOR MUCH OF CWA. HEAVY RAIN IS STILL A CONCERN WITH PREFRONTAL TRAINING...BUT EXPECT DECENT MOTION OF BOTH INDIVIDUAL CELLS AND FRONT ITSELF. HAVE CHOSEN TO NOT INCLUDE ANY SEVERE OR HEAVY RAIN MENTION IN ZONES AT THIS TIME. TAPERING POPS OFF FROM NW TO SE FRIDAY. COOL MORNING SETTING UP SATURDAY AS LIGHT WINDS COINCIDE WITH CLEARING SKIES. LOWS IN THE 50S LIKELY N HALF OF CWA. WITH QUICK RETURN TO S/SE SFC FLOW... EXPECT TEMPS TO REBOUND...WITH MILD/WARM AFTERNOONS BOTH SATURDAY AND SUNDAY. NORTH TEXAS LOOKS TO HAVE A PLEASANT SUNNY SPRING WEEKEND. KEPT SLIGHT CHANCE IN SOUTH FOR SUNDAY...BUT NEXT WEEK LOOKS RAINFREE WITH WEAK RIDGING CONTROLLING THE SOUTHEAST STATES. TEMPS WILL QUICKLY REBOUND TO NEAR OR ABOVE NORMAL. 25 && .445 AM CDT PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 65 75 58 / 40 70 30 10 WACO, TX 84 68 78 61 / 50 70 60 20 PARIS, TX 82 66 75 58 / 50 70 50 10 DENTON, TX 83 65 74 57 / 50 70 30 10 MCKINNEY, TX 83 65 74 57 / 50 70 30 10 DALLAS, TX 84 66 75 59 / 40 70 30 10 TERRELL, TX 82 67 77 60 / 50 70 50 10 CORSICANA, TX 82 69 78 63 / 60 70 60 20 TEMPLE, TX 84 69 78 62 / 50 70 60 20 && .FWD WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 13, 9:20 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 920 AM CDT THU MAY 13 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 921 AM CDT THU MAY 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... HEAVY RAINFALL WILL RESULT IN A SERIOUS FLASH FLOOD THREAT THIS MORNING...MAINLY SOUTH OF A TEMPLE...WACO...FAIRFIELD LINE. THERE IS A SLIGHT THREAT OF A FEW SHORT LIVED TORNADOES THROUGH ABOUT 1030 AM...ACROSS EXTREME SOUTHERN PORTIONS OF MILAM AND ROBERTSON COUNTIES. ADDITIONAL THUNDERSTORMS WILL FORM ACROSS NORTHERN AND WESTERN SECTIONS OF NORTH TEXAS LATER TODAY...AS A COOL FRONT MOVES INTO THE AREA. THESE STORMS WILL BRING A THREAT OF HEAVY RAINFALL...AND A LESSER THREAT OF LARGE HAIL AND DAMAGING WINDS. THE ONGOING THUNDERSTORM COMPLEX ACROSS SOUTHERN PORTIONS OF NORTH TEXAS MAY HAVE A DELAYING EFFECT ON THE FORMATION OF THE FRONTAL STORMS...UNTIL THIS EVENING. .DAYS TWO THROUGH SEVEN... A FEW STRONG STORMS WITH HEAVY RAINFALL MAY CONTINUE INTO THE MORNING HOURS FRIDAY...SOUTHEAST OF A CANTON...HILLSBORO... GOLDTHWAITE LINE. .SPOTTER CALL TO ACTION STATEMENT...SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING FOR THE FLASH FLOOD THREAT IN THE EXTREME SOUTH. MOREOVER...SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT ACROSS THE NORTH TEXAS AREA.
In the hours before
Local storm report, May 13, 8:29 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0826 AM FLASH FLOOD 7 SW LOTT 31.13N 97.12W
05/13/2004 FALLS TX LAW ENFORCEMENT
WATER OVER ROAD ON FM 320 NEAR WESTPHALIA AND WEST.Special weather statement, May 13, 8:55 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 855 AM CDT THU MAY 13 2004 TXZ162-175-131415- LEON-ROBERTSON- 855 AM CDT THU MAY 13 2004 ...SIGNIFICANT WEATHER UPDATE... AT 855 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM NEAR FRANKLIN IN EASTERN ROBERTSON COUNTY MOVING NORTHEAST AT 20 MPH. THIS STORM IS PRODUCING FREQUENT LIGHTNING... VERY HEAVY RAIN...AND WIND GUSTS UP TO 40 MPH. THE COMMUNITIES OF WHEELOCK...WEALTHY...AND FLYNN WILL BE AFFECTED BY THESE STRONG THUNDERSTORMS THROUGH 10 AM. RESIDENTS OF THESE AREAS SHOULD CLOSELY MONITOR LOCAL WEATHER CONDITIONS AND PRACTICE LIGHTNING SAFETY RULES. FLOODING OF LOW LYING AREAS AND SMALL CREEKS CAN BE EXPECTED ACROSS ROBERTSON AND WESTERN LEON COUNTIES THIS MORNING.
Local storm report, May 13, 9:17 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0914 AM FLASH FLOOD 1 NW HEARNE 30.89N 96.61W
05/13/2004 ROBERTSON TX LAW ENFORCEMENT
FLOODING ON HWY 6 AND FARM ROADS ACROSS COUNTYLocal storm report, May 13, 9:51 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 5 SW LOTT 31.15N 97.09W
05/13/2004 FALLS TX LAW ENFORCEMENT
WIDESPREAD FLOODING ACROSS WESTERN FALLS COUNTY
CONTINUES..Local storm report, May 13, 9:52 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0951 AM FLASH FLOOD TEMPLE 31.10N 97.36W
05/13/2004 BELL TX LAW ENFORCEMENT
WATER OVER ROADS CONTINUING AT THIS HOUR IN EASTERN AND
SOUTHERN PART OF COUNTY.Local storm report, May 13, 9:54 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CDT THU MAY 13 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0952 AM FLASH FLOOD HEARNE 30.88N 96.59W
05/13/2004 ROBERTSON TX LAW ENFORCEMENT
HIGH WATER RESCUE IN PROGRESS NEAR HEARNE. INFORMATION
FROM FALLS COUNTY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:09 AM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| May 13, 7:43 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 47 min |
| May 13, 9:29 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 61 min |
| May 13, 11:13 AM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| May 13, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| May 13, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 13, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 61 min |
| May 13, 5:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 44 min |
| May 13, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 13, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 37 min |
| May 13, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 31 min |
| May 13, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 46 min |
Nearby
Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.